side effects of HIV meds
Mar 11, 2014
I'm taking Tenvir and Stocrin which I noticed are not listed on this site as HIV meds. What are the side effects? I experience itching, stiffness of fingers and knee joints, numbness on the soles of my feet. My CD4 count has increased from 29 to 359 in 6 months; my viral load has decreased from over a million to a few hundred only.
Thank you for your kind attention.
Response from Mr. Vergel
Stocrin is efavirenz (lots of info on TheBody.com)
Your side effect are not the most common with this drug but we are all so different in the way we respond to medications. I am glad to hear your viral load is going down. Just make sure that it is under 50 copies/ml at least by month 6 otherwise talk to your doctor.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Hairy Tongue After Anal Sex Worried I Have HIV
- Pain In Urethra After Licking Anus Worried I Have
- Red Eyes After Sucking Penis Worried I Have HIV
- Sore On Tongue After Cunilingus Worried I Have HIV
- Human Immunodeficiency Virus Causing Joint Pain
- Does Wart Remover Work For The Genital Warts?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.